# SDR AALA202510148089

- Difficulty date: October 2, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 71,029 hours, 33,855 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal
- Part number: D5348004320701
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION  LOWER SILL LOCATED FR68 RH SIDE AT LEVEL STR23 AT AFT GALLE Y AREA. MAINTENANCE REPLACED LOWER SILL BTW FR66 TO FR68 AT STR 23RH AT AFT GALLEY AREA IAW A319 SRM 51-72-11-911-001, AND DWG D53480505, D53474250.
